# SDR EVCA20250228001

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N269AE
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 27,943 hours, 77,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206033110229
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER BOX BEAM FWD STIFFENERS CRACKED. PN 206-033-110-229 & 206-033-110-197
